MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600004
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
During a total knee revision a first generation attune tibial plate was found to be loose and having subsided.The initial surgery was done in 2015.Surgery consisted of a tibial only revision.Hospital retained the implant and it is not available for return.
 
Event or Problem Description
Additional information was received stating that there was no allegation against insert and there was no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: during a total knee revision a first generation attune tibial plate was found to be loose and having subsided.The initial surgery was done in 2015, the implants used were a size 5 right posterior stabilized femur, a size 4 fixed bearing tibia, and a size 5 6mm posterior stabilized tibial insert.Surgery consisted of a tibial only revision, revision implants were a size 5 fixed bearing revision tibia, a 14mm x 60mm cemented attune revision stem, and a size 5 12mm attune primary tibial insert.Surgeon was happy with the revision.Hospital retained the implant and it is not available for return.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that attune fb tib base sz 4 cem shows what appears to be organic material or bone cement on the fixation surface.Additionally, scratches was observed in the edge of the device, which could have been caused during implant removal.However, no evidence was provided to confirm that the device could have moved from its original position.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint not confirmed as the observed condition of the attune fb tib base sz 4 cem would not have contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code 150600004 lot number 7817946, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review: a manufacturing record evaluation was performed for the finished device product code 150600004 lot number 7817946, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
ATTUNE FB TIB BASE SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19731947
Report Number1818910-2024-15126
Device Sequence Number8290145
Product Code JWH
UDI-Device Identifier10603295042389
UDI-Public(01)10603295042389(17)231130(10)7817946
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number150600004
Device Lot Number7817946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE KNEE TIBIAL INSERT.; UNK KNEE FEMORAL ATTUNE PS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown